MathSciNet Relay Station
MathSciNet bibliographic data
MR2719669 53A10 (49Q05)
Morabito, Filippo A Costa-Hoffman-Meeks type surface in $\Bbb H^2\times\Bbb R$. Trans. Amer. Math. Soc. 363 (2011), no. 1, 1–36.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement